# SDR ASAA2022092740074

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 33,290 hours, 10,533 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON INITIAL POWER UP BOTH FMC'S WOULD BLANK OUT AND VTK MESSAGE APPEARS , LOOSE LATER RESETS & DOES THE CYCLE AGAIN. GROUNDED - YES. ACCOMPLISH B737-900 FIM 34-61 TASK 801 FMC BITE CHECK & FIM 34-61 TASK 835 FMC DISAGREE - BOTH OPS CHECK OK.
